Research ArticleOpen accessPhrase in the titleAdding Quality of Service Extensions to the Enhanced Associativity Based Routing Protocol for Mobile Ad Hoc Networks (MANET)Ayman Mansour Murad, Bassam Al-MahadeenAmerican Journal of Applied Sciences, Vol. 4, Issue 11 · 30 Nov 2007 · 6,710 accessesView PDFCite
83 results for “Mobile Ad Hoc Networks (MANET)”
Set a search alertResearch ArticleOpen accessPhrase in the titleSimulation of the Enhanced Associativity Based Routing Protocol for Mobile Ad Hoc Networks (MANET)Ayman Mansour Murad, Bassam Al-MahadeenJournal of Computer Science, Vol. 3, Issue 6 · 30 Jun 2007 · 6,964 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleEnhanced Route Re-Construction Method for Associativity Based Routing Protocol for Mobile Ad hoc NETworks (MANET)Fawaz A.M. Masoud, Said A. Shaar, Ayman Murad, Ghassan KanaanJournal of Computer Science, Vol. 2, Issue 12 · 31 Dec 2006 · 6,546 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Q-Routing Protocol Using Self-Aware Approach for Mobile Ad hoc NetworksAmal Alharbi, Abdullah Al-Dhalaan, Miznah Al-RodhaanAmerican Journal of Applied Sciences, Vol. 12, Issue 12 · 7 Dec 2015 · 6,468 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSecured Routing with Authentication in Mobile Ad Hoc NetworksT. Guru Baskar, D. ManimegalaiJournal of Computer Science, Vol. 9, Issue 4 · 9 May 2013 · 6,070 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSurvey on Mobile Ad Hoc Network Attacks and Mitigation Using Routing ProtocolsS. P. Manikandan, R. ManimegalaiAmerican Journal of Applied Sciences, Vol. 9, Issue 11 · 1 Sep 2012 · 6,856 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Policy Based Scheme for Combined Data Security in Mobile Ad hoc NetworksL. Kartheesn, S. K. SrivatsaJournal of Computer Science, Vol. 8, Issue 8 · 6 Aug 2012 · 6,725 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCongestion Free Routing in Adhoc NetworksT. Senthil Kumaran, V. SankaranarayananJournal of Computer Science, Vol. 8, Issue 6 · 4 Apr 2012 · 7,240 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAdaptive Multi-Path Routing for Load Balancing in Mobile Ad Hoc NetworksS. Soundararajan, R. S. BhuvaneswaranJournal of Computer Science, Vol. 8, Issue 5 · 18 Feb 2012 · 7,451 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSystem of One to Three Umpire Security System for Wireless Mobile Ad hoc NetworkC. Rajabhushanam, A. KathirvelJournal of Computer Science, Vol. 7, Issue 12 · 19 Oct 2011 · 7,244 accessesView PDFCite